Selected Publications

C. Zhang, L. Liu, P. Yan, L. Zhang, The Stability Analysis of a Predator-Prey Model with Nonlinear Trophy Transfer, Acta Mathematicae Applicatae Sinica, 31 (2015),  235 - 246.

C. M. Chen, M. Křížek, L. Liu, Numerical Integration over Pyramids, Advances in Applied Mathematics and Mechanics, 5 (2013), 309 - 320.

C. T. Zhang, L. Liu, Research on coordination mechanism in three-level green supply chain under non-cooperative game, Applied Mathematical Modelling, 37 (2013), 3369 - 3379.

L. Liu, K. B. Davies, M. Křížek, L. Guang , On Higher Order Pyramidal Finite Elements , Advances in Applied Mathematics and Mechanics,  3 (2011), 131 - 140.

L. Liu, M. Huang, K. Yuan, M. Křížek, Numerical approximation of a nonlinear 3D heat radiation problem,   Advances in Applied Mathematics and Mechanics 1 (2009), 125 - 139.

Y. Cao, M. Huang, L. Liu, Y. Xu, Hybrid collocation methods for Fredholm integral equations with weakly singular kernels, Applied Numerical Mathematics, 57 (2007), 549 - 561.

L. Liu, T. Liu, M. Křížek, Tao Lin, S.  Zhang, Global superconvergence and a posteriori error estimators of the finite element method for a quasilinear elliptic boundary value problem of nonmonotone Type, SIAM J. Numer. Anal., 42 (2004), 1729 - 1744.